# SDR IXXA9664

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 195
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LOCALIZED CORROSION WAS FOUND TO THE LEFT LEADING EDGE, STA XFS 195, UPPER ATTACH BOLT HOLES.  REPAIR TO THE LEADING EDGE WAS ACCOMPLISHED IAW FAA DER APPROVED SKETCH A40-R04.  (X)
